# SDR COEA2019022117805

- Difficulty date: February 21, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671301200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 200039 HEAVY CHECK COE/MAJOR REPAIR: REAR FUSELAGE RT UPPER SKIN PANEL INTERIOR SURFACE HAS LEVEL 2 CORROSION AFT OF FRAME 40 BETWEEN STRINGERS 9R-10R. CORRECTIVE ACTION: REPAIRED PER SRAS ES-0095221-01...14464 ISSUE A, DATED 4/24/2019.
